Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (2002) Asymptotic behaviour for a phase field model in higher order Sobolev spaces. Revista matemática complutense, 15 (1). pp. 213-248. ISSN 1988-2807

Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (2009) Asymptotic behaviour of a parabolic problem with terms concentrated in the boundary. Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, 71 (12). e2377-e2383. ISSN 0362-546X

Jiménez Casas, Ángela (2002) Dinámica en dimensión infinita : modelos de campos de fase y un termosifón cerrado. [Thesis]

Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2011) Dynamic Boundary Conditions as Limit of Singularly Perturbed Parabolic Problems. Discrete and Continuous Dynamical Systems, S.2011 . pp. 737-746. ISSN 1078-0947

Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2012) Dynamic boundary conditions as a singular limit of parabolic problems with terms concentrating at the boundary. Dynamics of partial differential equations, 9 (4). pp. 341-368. ISSN 1548-159X

Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (1999) Finite-dimensional asymptotic behavior in a thermosyphon including the Soret effect. Mathematical Methods in the Applied Sciences, 22 (2). pp. 117-137. ISSN 0170-4214

Arrieta Algarra, José María and Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2005) Flux condition induced by concentrated reactions. EQUADIFF 2003. Proceedings of the international conference on differential equations . pp. 293-295.

Arrieta Algarra, José María and Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (2008) Flux terms and Robin boundary conditions as limit of reactions and potentials concentrating at the boundary. Revista Matemática Iberoamericana, 24 (1). pp. 183-211. ISSN 0213-2230

Jiménez Casas, Ángela and Rodríguez Bernal, Aníbal (1999) Linear stability analysis and metastable solutions for a phase-field model. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 129 (3). 571-600 . ISSN 0308-2105

Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (2011) Singular limit for a nonlinear parabolic equation with terms concentrating on the boundary. Journal of Mathematical Analysis and Applications, 379 (2). pp. 567-588. ISSN 0022-247X

This list was generated on Sun Apr 21 02:35:43 2019 CEST.